# SDR DALA2024102110233

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 69,734 hours, 32,163 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0619502) CRACK ON UPPER AFT CORNER OF LH WINDSHIELD (OUTER AREA) AT COCKPIT CABIN . UPPER AFT CORNER OF LH WINDSHIELD (OUTER AREA) AT COCKPIT CABIN WAS REPAIRED PER PER ERA NO. 619132-14AD.
